# SDR 95FDEA00193

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertcal Beam
- Part number: 7075T6180
- Condition: Misdrilled
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 7-5310-7-23550 FOUND EXTRA HOLE DRILLED IN VERTICAL BEAM AT RBL 46 WL 243 BS 1178.  BLENDED DAMAGE AT RBL 46 WL 243 BS 1178.  SUBMIT TO ENGINEERING FABRICATED REPAIR PARTS IAW FEDEX SRM 51-40-4 AND 53-10-2.  INSTALLED WET WITH SEALANT AND INSTALLED FASTENERS.
